# SDR ASAA2015101913444

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,190 hours, 10,682 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, ENGINE NR 1 MESSAGE NR 74-30971.  AIRPLANE INPUT VOLTAGE FOR THE LT EXCITER, EGN 1, IS OUT OF RANGE.  ACFT GROUNDED. REF FIM 74-21, TASK 801, OPS TEST NORMAL, NO FAULTS, NO HISTORY 30 DAYS.
